MAUDE Adverse Event Report: RUSCH CURVED REINFORCD CUFF ET; TUBE, TRACHEAL (W/WO CONNECTOR

RUSCH CURVED REINFORCD CUFF ET; TUBE, TRACHEAL (W/WO CONNECTOR
Model Number IPN040971
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "the doctor found ballon leaking and pilot ballon didn t inflate".No patient harm or injury reported.Patient condition reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The sample was returned for evaluation.A visual exam was performed and no defects were observed.Functional testing was then performed and the cuff and pilot balloon were inflated to 25mbar using a calibrated endotest meter.The cuff could not stay inflated.The sample was then immersed in water for leak testing.Air bubbles were observed coming from the pilot balloon indicating there was a leak.The area of leakage was observed under magnification and a tear mark was found.A device history record review was performed and no relevant findings were identified.The complaint of leakage was confirmed; however, a root cause for the issue could not be determined.There is a 100% leak test conducted at the manufacturing facility whereby any leakage would be detected prior to release.
 
Event or Problem Description

Brand Name
RUSCH CURVED REINFORCD CUFF ET
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
MDR Report Key12518574
Report Number8040412-2021-00226
Device Sequence Number17141366
Product Code BTR
UDI-Device Identifier14026704340986
UDI-Public14026704340986
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2025
Device Model NumberIPN040971
Device Catalogue Number103902-000080
Device Lot Number20GG40
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2021
Initial Date Received by Manufacturer 09/01/2021
Supplement Date Received by Manufacturer11/02/2021
Initial Report FDA Received Date09/23/2021
Supplement Report FDA Received Date11/03/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1